MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 10/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel occlusion occurred.The opticross imaging catheter was advanced for ultrasound examination of the target lesion.However, while trying to figure out why the image did not work, the catheter was in the same location for several minutes which could have contributed to the vessel occlusion which occurred.The device was removed and another of the same device was used.Three stents were implanted to address the occlusion and complete the procedure.The patient fully recovered.
 
Event or Problem Description
It was reported that vessel occlusion occurred.The opticross imaging catheter was advanced for ultrasound examination of the target lesion.However, while trying to figure out why the image did not work, the catheter was in the same location for several minutes which could have contributed to the vessel occlusion which occurred.The device was removed and another of the same device was used.Three stents were implanted to address the occlusion and complete the procedure.The patient fully recovered.However, it was further reported that the target lesion was located in the anterior tibial.

Brand Name
OPTICROSS 6
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12747804
Report Number2134265-2021-13708
Device Sequence Number4471392
Product Code OBJ
UDI-Device Identifier08714729904762
UDI-Public08714729904762
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2023
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0027806084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient RaceWhite